# SDR SIMA990335

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202KD
- Make and model: Saab 340B
- Aircraft serial: 340B202
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 339-363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, A DENT WAS DISCOVERED IN THE LEFT FUSELAGE CABIN SKIN JUST AFT OF THE ICE SHIELD BETWEEN STATION 339 AND STATION 363 AND BETWEEN SL 1515 AND SL 1516.  STRAIGHTENED DENT OUT TO NORMAL CONTOUR.  PERFORMED EDDY CURRENT INSPECTION WITH NO DEFECTS NOTED.  FABRICATED TWO EXTERNAL DOUBLERS .050 THICK ONE MEASURING 4 INCH BY 11.25 INCH AND THE OTHER MEASURING 5 INCH BY 12.5 INCH.  APPLIED SURFACE TREATMENT OF ALODINE AND EPOXY PRIMER TO REPAIR AREAS DOUBLERS AND CUT EDGES.  INSTALLED DOUBLERS TO FUSELAGE.  APPLIED SURFACE FINISH.  WORK DONE IAW SAAB 340 SRM 53-70-10 PAGE 217 FIG 210 AND PAGE 218.  AIRCRAFT OK FOR SERVICE.  (M)
